MathSciNet Relay Station
MathSciNet bibliographic data
MR2372813 (2009a:76148) 76N10 (35L65 35L67 35Q35 76H05 76L05)
Chen, Shuxing; Yuan, Hairong Transonic shocks in compressible flow passing a duct for three-dimensional Euler systems. Arch. Ration. Mech. Anal. 187 (2008), no. 3, 523–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement